Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. Mantegazza - M. Novaga - A. Pluda

Motion by Curvature of Networks with Two Triple Junctions

created by pluda on 25 Jun 2016
modified on 04 Jan 2018

[BibTeX]

Published Paper

Inserted: 25 jun 2016
Last Updated: 4 jan 2018

Journal: Geometric Flows
Volume: 2
Number: 1
Pages: 18-48
Year: 2017
Doi: 10.1515/geofl-2016-0002

Abstract:

We consider the evolution by curvature of a general embedded network with two triple junctions. We classify the possible singularities and we discuss the long time existence of the evolution.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1